73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

advice please

10 REPLIES 10
Guest user
Not applicable

Re: advice please

Hi Catkin19
nice to hear from you again
so sorry your having the same problems
nothing worse than getting no sleep
it's so much harder to cope during the day
I also went back to work in Feb went back
full-time but just couldn't manage it so have cut my hours
to 20 a week now ,have to say its better, the sweats are awful
get them in the day but night time is the worst,
I also went through the stage of being very depressed
just starting to feel a bit better now ,although I still go to my occ
health at work every 4weeks,wish I could afford to give it up ,
but like everyone else we have bills to pay ,so just have to carry on,
wish we could turn the clock back ,it's just been a nightmare these last few months.anyway you take care
love liz xx

Guest user
Not applicable

Re: advice please

i felt absolutely hellish when i started tamoxifen but it doesn't seem so bad now, or maybe i've just got used to it. i used to be a brilliant sleeper but now i usually wake once or twice in the night.....i am getting sweats so i get thirsty. no joint pains though............but an unattractive roll of flab round the middle................my absolute weight hasn't changed, so i think it's just moved around a bit!............i also feel very flat mood-wise, i've just gone back to work one day a week but i'm not really enjoying it much and feel i'm struggling to cope..........it's just so hard putting on a face and pretending to be OK when i don't actually feel that wonderful in myself.............

Guest user
Not applicable

Re: advice please

Hi Dilly
glad not the only one with rls
its a nightmare forgotten what its like to get a decent nights sleep
Doc has just started me on mirapexine
only been over a week ,so far no difference
but I live in hope
Chillow pillow I bought one few months ago can't say I'm all that impressed with it
keeps you cool for a bit but then as you get warmer so does the chillow so you have to keep moving about ,
so again another factor of disturbed sleep.
Got to keep trying these things though
must be something out there that will help us all through these dreaded flushings
Take care
Liz xx

Guest user
Not applicable

Re: advice please

Snap over restless legs and the blighters getting worse! ANYONE got any help for this rotten extra?
There's been a lot of chat about chillow pillows for night flushes- worth checking?
best wishes, dilly

Guest user
Not applicable

Re: advice please

Hi All Thanks all for you replies
I am on arimidex have been since Dec
was on Tamoxifen before that but was unable to tolerate this drug
mind you this one isn't much better,
although I am loathe to change it again as it's like starting from scratch again.
The flushings are awful especially when you are out I go like a beetroot
but I have to say night time is the worst, even got my hubby to install a ceiling fan, helps a bit ,I also have restless leg sydrome which I have to say has gotten worse since being on these tablets.
Doctor has started me on a new drug to try for this at my request I have to say, combination of all of this and it does get you down, will take your advice and will give bc nurse a call,
Oh what life was like before all of this
Take care all of you
Love Liz xxx

Guest user
Not applicable

Re: advice please

Hi Liz,

I can sympathize about the joint pains - I'm really uncomfortable in my hands and wrists, knees and feet. I have a slight arthritis problem, but since starting Tamoxifen a few weeks ago, it has really bothered me at times. I feel like an old woman (I'm 45) because I hobble along! Hot flushes not too bad though - thank goodness.

I agree with others that you should contact your consultant or oncologist, or at least talk to your breast care nurse. I'm sure they'd want to know that you're struggling. There may well be something they can do to improve your quality of life - it sounds terrible right now 😞

Do hope things get better - let us know how you get on ......

love,
Jacki xx

Guest user
Not applicable

Re: advice please

are you on anything like tamoxifen as that and others gives joint pains and stiffness.I can identify wih the crab like pull up stairs -have been on tamoxifen over 2 yrs now.Also the hot flushes are awful-l find l just literally have water pouring down my back etc and have to be careful what colours l wear as get wet patches allover place.bought some no7 conceler to try under foundation as go so red its awful!got some green stuff that goes white when on face and foundation goes on top-hope it works!!!At night l find a cotton baby cot blanket is cool next to my skin under the duvet and as well as lying on a towel helps me get a better sleep-not very sexy though!!!!so wanted to say your not alone!love sharonx

BCC_Host
Member

Re: advice please

Further advice Hi Liz

I am sorry you are experiencing these difficulties and concerns at the moment, as Dilly says, it is important that you seek advice from your medical team.

You may also find the Ask the Nurse Email service on this site maybe of help - here is the link:

http://www.breastcancercare.org.uk/content.php?page_id=119

And, if you prefer to talk in confidence you are very welcome to call the Breast Cancer Care helpline on 0808 800 6000 - open Monday to Friday 9am-5pm and Saturday 9am-2pm

Hope this is of help.

Kind regards.

Forum Host
Breast Cancer Care

Guest user
Not applicable

Re: advice please

Liz- phone BCNurse about discharge and ask for surgeon/onc appt for stairs on all 4s. Might be OA but needs checking. Get on the blower and get both sorted- best wishes, dilly

Guest user
Not applicable

Re: advice please

advice please hi all,
haven't posted for awhile, but keep reading posts,
was wondering if anybody has any advice for me ,
Have been really depressed the last few months with one thing and another,Iwent back to work Feb full time big mistake as I just couldn't cope so thanks to occ health have reduced my hours to 20hrs per week which I can just about cope with,I too have the dreadful flushes and I find at work, if I get stressed it is so bad , I feel so hot and uncomfortable and is making me so miserable, same thing at night, wake up 2-3 in the morning can't get back to sleep, so of course by the time you have to go to work your shattered, I have also been getting terrible joint pains especially in my feet, which make it unbearable to walk, I feel like a 80yr old instead of 53, some days its so bad can't get up and down the stairs, unless of course I get on all fours and believe me that is some sight, chuckling as I write this as I can imagine what you all must be thinking.
the other thing I wanted to ask if anybody else has had this,
I have had a bit of crustiness by my nipple like it's been leaking, is this normal? I had surgery Sept.
Hope someone can help
looking forward to hearing a reply
love
Liz xx

Guest user
Not applicable

advice please

advice please